# SDR FDEA202405290740

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: ANB7089501
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR DOOR LOWER UPLATCH FITTIING FOUND CRACK ( 1 EACH   FORWARD SIDE) AT STATION 1433.562. RIGHT HAND MAIN LANDING GEAR DOOR LOWER UPLATCH CRACKED FITTING AT STATION   1433.562 REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-33-01-0G. FITTING   FABRICATED IN ACCORDANCE WITH DOUGLAS DRAWIING # ANB 7089 REVISION A. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
